Global Attractor and Finite Dimensionality for a Class of Dissipative Equations of BBM's Type
MetadataShow full metadata
In this work we study the Cauchy problem for a class of nonlinear dissipative equations of Benjamin-Bona-Mahony's type. We discuss the existence of a global attractor and estimate its Hausdorff and fractal dimensions.
CitationAstaburuaga, M., Bisognin, E., Bisognin, V., & Fernandez, C. (1998). Global attractor and finite dimensionality for a class of dissipative equations of BBM's type. Electronic Journal of Differential Equations, 1998(25), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.